# SDR DALA2022030101315

- Difficulty date: January 22, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N333DX
- Make and model: Airbus A321-211
- Aircraft serial: 8026
- Aircraft time: 12,144 hours, 5,427 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND LH SIDE OF FUSELAGE AFT OF L1 DOOR. DENT IS BETWEEN FR 23&24 LH SIDE 32" BELOW FIRST CLEAR WINDOW. DENT IS 3" TALL, 1" WIDE, .059 DEEP. ALLOWABLE DAMAGE PER SRM 53 -00-11-283-005 FIG 2. REPAIR CATEGORY C REPAIR WITHIN 200 FLIGHT CYCLES FROM FLIGHT 1372 JAN 21 LOG-PAGE UPDATED @ 22JAN22 0941 UTC 03 DFRD BY SKINNER 00894972 ATL 02FEB22 RII: N ENTR 00894972 S **REDEFERRED LOG TO QC, ESTAB MON INSP **20-0553-8-3495 S/N 03033 L/L LOG-PAGE UPDATED @ 02FEB22 1518 UTC 04 DFRD BY WATTS 00900812 ATL 27FEB22 ENTR 00900812 W LOG-PAGE UPDATED @ 27FEB22 1047 UTC 05 DFRD BY POE 00898685 ATL 27FEB22 RII: Y ENTR 00900812 W CUT OUT DAMAGE AND REMOVED RIVETS COMMON TO REPAIR AREA REF: A321-200 SRM 53-11-11-300-041 ( 791226 ) HFEC CUT OUT AND BOLT HOLE INSPECTION A319/320/321 NTM 51-10-08 FOUND NO CRACKS OR DEFECTS ( 251966 ) LOCATED AND DRILLED REPAIR DOUBLER REF: A321 -200 SRM 53-11-11-300-041, REQUEST OKAY TO TREAT AND PRIME ( 791226 ) . OK TO TREAT AND PRIME ( 251966 ) TREATED AND PRIMED REPAIR PARTS AND INSTALLED REPAIR WASHERS REF : A321-200 SRM 53-11-11-300-041, OKAY TO INSTALL DOUBLER ( 925483 ) ( 898685 ) INSTALLED REPAIR DOUBLER REF: A321-200 SRM 53-11-11-300-041, OK TO TOP COAT ( 925483 ) ( 898685 ) APPLIED TOP COAT AND CIC TO INTERNAL STRUCTURE AND COMPLETED REPAIR A321 -200 SRM 53-11-11-300-041 ( 925483 ) ( 898685 ) PERMENANT REPAIR COMPLETED OKAY TO CLOSE MONITOR ( 900812 ) LOG-PAGE UPDATED @ 27FEB22 1047 UTC 06 CORR BY GIDDENS 00790044 ATL 27FEB22 ATA 5331 ENTR 00790044 S LOG-PAGE UPDATED @ 27FEB22 1622 UTC 07 CORR BY MON INSP 00000029 ATL 27FEB22 ATA 5331 RII: Y ENTR 00790044 S CLOSED LOG AND REMOVED MONITOR INSP. (LP# 8233160)
